# SDR AALA20180227003

- Difficulty date: February 23, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,411 hours, 8,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMCO2PAO3R
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT SEAT 13, BROKEN. MAINTENANCE REPLACED THE CONNECTOR IAW SWPM 20-61-28, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
